# SDR CA060525001

- Difficulty date: May 17, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 25,806 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 07802
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON DESCENT BETWEEN 8000 FT AND 9000 FT, THE CREW NOTICED SPARKS COMING FROM THE LT WINDSHIELD.  SIMULTANEOUSLY, THE WINDSHIELD DEVELOPED A CRACK.  THE WINDSHIELD HEAT WAS IMMEDIATELY TURNED OFF AND THE AIRCRAFT WAS DEPRESSURIZED.  THE AIRCRAFT LANDED SAFELY 10 MINUTES LATER WITH NO FURTHER INCIDENT.
